# SDR SWIA200718900

- Difficulty date: November 14, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 25,913 hours, 36,749 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Rccb
- Condition: Noisy
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5740 - RCCB BEGAN TO CHATTER IN FLIGHT WITH A BURNING SMELL.  INSPECTED AND OPERATED ALL RCCB'S IN LEFT SIDE PANEL.  NO DEFECTS NOTED.
